# SDR COMA0560820

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 11,446 hours, 10,214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: None
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLIGHT 5148 - WHEN FLAPS SELECTED TO 45 DEG, INDICATION WAS 43 DEG.  WITHIN LIMITS, NO DEFECT.
